A 32-year-old male asked:
I suffer from acid reflux disease my doctor told me to take 30mg of prevacid (lansoprazole) everyday anyways i've been doing so and my condition is getting worse why?
1 doctor answer • 1 doctor weighed in
Family Medicine 34 years experience
See doctor: I am not sure why you would be getting worse on the prevacid (lansoprazole) but you could ask your doctor to change medications to see if another one would be more helpful. Here are some other things to try to decrease reflux: lose weight if overweight, eat smaller meals, do not eat withing 3 hours of bedtime, avoid alcohol and tobacco and raise the head of the bed by about 3 inches. Good luck.
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsAnswered >2 years ago
Last updated Dec 26, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.